# SDR QMLR MC708

- Difficulty date: August 27, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N556UH
- Make and model: Bell 430
- Aircraft serial: 49117
- Engine: Allsn 250C40B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001139
- Part serial: A2320
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,594 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL ROTOR BLADE ROOT TO BE CRACKED IN VICINITY OF PITCH HORN.
